MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); No Information (3190)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 1 month post implant of this aortic mechanical valve, the valve was explanted and replaced with a bioprosthetic valve.The reason for the explant was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the mechanical valve was explanted and replaced with a bioprosthetic valve due to elevated gradients and dehiscence caused by endocarditis.The patient was reported to be stable after successful valve implant.Patient weight added.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information was received that the organism cultured was streptococcus bovis.Patient weight added.If information is provided in the future, a supplemental report will be issued.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key7203756
Report Number3008592544-2018-00005
Device Sequence Number10804101
Product Code LWQ
UDI-Device Identifier00643169334984
UDI-Public00643169334984
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2019
Device Model Number505DA
Device Catalogue Number505DA26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer01/19/2018
02/23/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date01/25/2018
02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight92